# SDR UIEA2018062601262

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 45,924 hours, 11,450 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1387T10013
- Part serial: 1201010720
- Condition: Failed
- Location: Rt Wlg
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT WLG ALTERNATE EXTENSION MOTOR FUNCTION TEST FAIL. IAW AMM 32-36-01-004 REV92 AND AMM32-36-01-404-009 REV92 RPL RT WLG ALTERNATE EXTENSION MOTOR 2. IAW AMM 32-36-00-705-009 REV92 PFM WLG ALTERNATE EXTENSION SYSTEM OPERATION TEST 3. COND CHK NML.
